MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® AVIVA; BLOOD GLUCOSE MONITORING DEVICE

ROCHE DIABETES CARE, INC. ACCU-CHEK ® AVIVA; BLOOD GLUCOSE MONITORING DEVICE
Model Number 06870287001
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 08/26/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the blood glucose monitor would not turn on while the patient experienced hypoglycemia.The patient experienced symptoms of low blood glucose and the blood glucose monitor had no power when she attempted to use the device.The patient passed out and was unconscious at an unknown time on (b)(6) 2020.The patient's son discovered her and treated the patient with glucose gel.The patient was not taken to the hospital.
 
Additional Manufacturer Narrative
This supplemental mdr is being submitted as a part of a retrospective review and remediation effort based on errors that occurred in the submission of mdrs for incorrect manufacturer name and/or address.A non-conformance report (ncr) ¿ (b)(4) to implement corrective actions was opened on january 29, 2025.Device performance and/or risk profile are not impacted.

Brand Name
ACCU-CHEK ® AVIVA
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
SANMINA-SCI CORPORATION
rathealy road
asku
fermoy 00000
EI   00000
Manufacturer Contact
greg smith
9115 hague road
na
indianapolis, IN 46250-0457
3175212484
MDR Report Key10525165
Report Number3011393376-2020-03255
Device Sequence Number3118269
Product Code NBW
UDI-Device Identifier00365702544109
UDI-Public00365702544109
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K043474
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number06870287001
Device Catalogue Number06870287001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/27/2020
Supplement Date Received by Manufacturer11/13/2020
07/22/2025
Initial Report FDA Received Date09/11/2020
Supplement Report FDA Received Date11/29/2020
07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HUMALOG INSULIN.; MEDTRONIC MINMED INSULIN PUMP.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale
Patient Weight113 KG